Unfortunately it's not a caloric kind of thing, but rather the effects of the medication on various aspects of your metabolism that can't be controlled. You can do damage control with intelligent, healthy eating and an exercise program, but you simply can't *diet* or *pill* it off.
The good news is if you go off the medication the pounds will fall off.
I've gained 30lbs on lithium and have just learned to love the mentally healthy person I am.
Good luck to you and I hope you find an answer. If all else fails you could ask your doctor to script a different medication but Seroquel IS one of the most weight neutral antipsychotics.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2011 • 1 answer
Posted 19 May 2013 • 2 answers
Posted 17 Jan 2014 • 3 answers
Posted 3 May 2014 • 1 answer
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Posted 13 Aug 2016 • 1 answer